# SDR ABXA202106257061

- Difficulty date: May 7, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 91,509 hours, 43,495 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2103213
- Condition: Corroded
- Location: Bs 764 S38-39r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT C-CHECK, MAINTENANCE DISCOVERED CORROSION ON A SHEAR TIE LOCATED BETWEEN S38R AND S39R AT STATION 764.  AFTER EVALUATION, THE DAMAGE WAS DETERMINED TO BE BEYOND ECONOMICAL REPAIR, WARRANTING REPLACEMENT.  THE SHEAR TIE, P/N 140T2103-213, WAS UNAVAILABLE FOR PURCHASE AND A SPARES MATERIALS AGREEMENT LICENSE (SMAL) WAS OBTAINED FROM BOEING FOR APPROVAL TO FABRICATE THE PART.  THIS ENGINEERING ORDER PROVIDES DETAILED INSTRUCTIONS TO FABRICATE A REPLACEMENT SHEAR TIE (FORMER) TO BE CONSUMED DURING THIS MAINTENANCE VISIT. FABRICATED AND INSTALLED SHEAR TIE PER ABX-REA-5330-64403-00
